Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 28 of 33 found articles
 
 
  The versatility of the free fibula flap in the management of traumatic long bone defects
 
 
Title: The versatility of the free fibula flap in the management of traumatic long bone defects
Author: Newington, D.P.
Sykes, P.J.
Appeared in: Injury
Paging: Volume 22 (1991) nr. 4 pages 7 p.
Year: 1991
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 28 of 33 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands